# SDR CALA2021041600476

- Difficulty date: April 15, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 101,475 hours, 10,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 80850
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS AT L1 DOOR, R3 DOOR AND R4 DOOR WI LL NOT HOLD A CHARGE. REPLACED BATTERY PACKS AT L1, R3 & R4 DOOR AREAS REF AMM 33-51-0 6. OPS CHECKED NORMAL. PARTS CHANGE INFORMATION: L1 OFF D717-01-100 SN 80850, ON D717-01-100 SN 260056 R3 OFF D717-01-100 SN 220437, ON AD-D717-01-100 SN 258870 R4 OFF D717-01-100 SN 54414, ON AD-D717-01-100 SN 258872
